Articles with primary mathematical subject classification: 14N35

Quantum Riemann–Roch, Lefschetz and Serre

Pages 15-53 by Thomas Coates, Alexander Givental | From volume 165-1

Relative Gromov-Witten invariants

Pages 45-96 by Eleny-Nicoleta Ionel, Thomas H. Parker | From volume 157-1

Flops, motives, and invariance of quantum rings

Pages 243-290 by Yuan-Pin Lee, Hui-Wen Lin, Chin-Lung Wang | From volume 172-1

The symplectic sum formula for Gromov–Witten invariants

Pages 935-1025 by Eleny-Nicoleta Ionel, Thomas H. Parker | From volume 159-3

Donaldson-Thomas type invariants via microlocal geometry

Pages 1307-1338 by Kai Behrend | From volume 170-3